Some integral and maximal operators related to starlike sets

Tom 107 / 1993

Sagun Chanillo Studia Mathematica 107 (1993), 223-255 DOI: 10.4064/sm-107-3-223-255


We prove two-weight norm estimates for fractional integrals and fractional maximal functions associated with starlike sets in Euclidean space. This is seen to include general positive homogeneous fractional integrals and fractional integrals on product spaces. We consider both weak type and strong type results, and we show that the conditions imposed on the weight functions are fairly sharp.


  • Sagun Chanillo

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek